Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized hyperelliptic surfaces


Author: Francesco Zucconi
Journal: Trans. Amer. Math. Soc. 355 (2003), 4045-4059
MSC (2000): Primary 14J29, 14J25, 14D06
Published electronically: June 18, 2003
MathSciNet review: 1990574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article presents some results on the surfaces of general type whose Albanese morphism is a holomorphic fibre bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J29, 14J25, 14D06

Retrieve articles in all journals with MSC (2000): 14J29, 14J25, 14D06


Additional Information

Francesco Zucconi
Affiliation: Dipartimento di Matematica e Informatica, Università degli studi di Udine, Via delle Scienze, 206, 33100 Udine, Italia
Email: zucconi@dimi.uniud.it

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03183-0
PII: S 0002-9947(03)03183-0
Keywords: Fibration, Galois theory, canonical map
Received by editor(s): February 2, 2001
Received by editor(s) in revised form: June 12, 2002
Published electronically: June 18, 2003
Additional Notes: This work was done at DPMMS-Cambridge, and it was partly supported by UK node of EAGER (European algebraic geometry research training network), EU contract RTN1-1999-00202.
Article copyright: © Copyright 2003 American Mathematical Society